# SDR TWAA0002414

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT TORQUE BOX VERTICAL WEB (AFT AIRSTAIRS) REPAIR DOUBLER CRACKED ALONG TOP ROW, STR 1273 TO 1269.  REPLACED CRACKED WEB USING 7075T6, 0.032 IN METAL, AND MS20470D5, AND MS20470D6 RIVETS AND SSRM 50-80-211.
